Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6814326, 6 pages
http://dx.doi.org/10.1155/2016/6814326
Research Article

The Harmonic Bloch and Besov Spaces on the Real Unit Ball by an Oscillation

1Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China
2Department of Mathematics, Jiangxi Vocational College of Industry and Engineering, Pingxiang, Jiangxi 337055, China
3School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 25 November 2015; Accepted 28 February 2016

Academic Editor: Ruhan Zhao

Copyright © 2016 Xi Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ren and U. Kähler, “Weighted Lipschitz continuity and harmonic Bloch and BESov spaces in the real unit ball,” Proceedings of the Edinburgh Mathematical Society, vol. 48, no. 3, pp. 743–755, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. Yoneda, “The harmonic Bloch and Besov spaces by an oscillation,” Proceedings of the Edinburgh Mathematical Society, vol. 45, pp. 229–239, 2002. View at Google Scholar
  3. S. Chen, S. Ponnusamy, and A. Rasila, “On characterizations of Bloch-type, Hardy-type and Lipschitz-type spaces,” Mathematische Zeitschrift, vol. 279, no. 1-2, pp. 163–183, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. S. Chen and X. Wang, “On harmonic Bloch spaces in the unit ball of Cn,” Bulletin of the Australian Mathematical Society, vol. 84, no. 1, pp. 67–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Springer, New York, NY, USA, 2005. View at MathSciNet
  6. L. V. Ahlfors, Möbius Transformations in Several Variables, University of Minnesota, 1981.
  7. S. Axler, P. Bourdon, and W. Ramey, Harmonic Function Theory, Springer, New York, NY, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. R. Choe, H. Koo, and H. Yi, “Derivatives of harmonic Bergman and Bloch functions on the ball,” Journal of Mathematical Analysis and Applications, vol. 260, no. 1, pp. 100–123, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Zhao, “A characterization of Bloch-type spaces on the unit ball of Cn,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 291–297, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. S. Choi and K. Na, “Characterizations of the harmonic Bergman space on the ball,” Journal of Mathematical Analysis and Applications, vol. 353, no. 1, pp. 375–385, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus